Hail, Dodge
- When
- March 29, 12:05 PM CST
- Where
- Dodge County, 2 mi S of Snyder
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.667, -96.800
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Mar 29, 3:20 AM CST, 8 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 320 AM CST WED MAR 29 2006 .DISCUSSION... POPS AND TEMPERATURES MAIN CHALLANGE IN THE SHORT TERM. SATELLITE LOOPS SHOWING ONGOING CONVECTION ACROSS NORTHERN TEXAS AT 08Z WITH AN EXPANDING AREA OF MID CLOUDS FROM CENTRAL KANSAS INTO SOUTH CENTRAL NEBRASKA. HAVE BACKED OFF AND READJUSTED POPS FOR TODAY ACROSS THE AREA. FORECAST SOUNDINGS AND OTHER PARAMETERS NOT THAT IMPRESSIVE FOR CONVECTION UNTIL TONIGHT. HAVE CONTINUED WITH LOW POPS ACROSS THE ALL THE AREA THEN TONIGHT WITH INITIAL FOCUS EXPECTED OVER WESTERN/CENTRAL NEBRASKA. CONDITIONS COME TOGETHER ON THURSDAY FOR SIGNIFICANT CONVECTION AS UPPER SYSTEM AND SURFACE FRONT MOVE ACROSS THE AREA AND HAVE CONTINUED LIKELY POPS DURING THIS TIME. SYSTEM PULLS EAST THURSDAY NIGHT WITH DECREASING POPS AND BY FRIDAY MORNING SLIGHT POPS LIMITED TO FAR EASTERN BORDER OF THE CWA. STILL SOME SIGNIFICANT 850MB TEMPERATURE DIFFERENCE BETWEEN GFS AND NAM DURING THE SHORT RANGE. BUFKIT SOUNDINGS BETWEEN THE TWO MODELS HAS THE NAM MAINTAINING A LOW LEVEL INVERSION THROUGH THE DAY TODAY WHILE GFS MIXES TO BETWEEN 875-850MB. MAIN DIFFERENCE SHOWS UP IN THE NORTHWEST PORTION OF THE CWA WITH HIGH AT OFK ON THE MET CONSIDERABLY COOLER. SOME RESIDUAL SNOW COVER WEST OF OFK LIKELY TO HOLD TEMPERATURES DOWN YET TODAY SO GENERALLY TRIED A BLEND OF GUIDANCE IN THAT AREA. EXTENDED PART OF THE FORECAST LEFT UNCHANGED WITH TIMING OF NEXT SYSTEM FOR LATE IN THE WEEKEND STILL ON TRACK. PATTERN REMAINS ACTIVE WITH ANOTHER WAVE COMING INTO THE WEST COAST BY TUESDAY. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && FOBERT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1157 AM CST WED MAR 29 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-300800- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1157 AM CST WED MAR 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TODAY AND TONIGHT. ISOLATED SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE POSSIBLE ON THURSDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HAIL IF IT IS HALF AN INCH IN DIAMETER OR LARGER ZAPOTOCNY
The Omaha radar (KOAX), 53 km away, was scanning. The volume nearest the first event began at 18:05 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2006Every state in 2006This day in weather historyWarnings in Nebraska, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5495194.